The Michigan Mathematical Journal

Weak singularity spectra of the Patterson measure for geometrically finite Kleinian groups with parabolic elements.

Bernd O. Stratmann

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 46, Issue 3 (1999), 573-587.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132480

Mathematical Reviews number (MathSciNet)
MR1721571

Zentralblatt MATH identifier
0961.30033

Digital Object Identifier
doi:10.1307/mmj/1030132480

Subjects
Primary: 37F30: Quasiconformal methods and Teichmüller theory; Fuchsian and Kleinian groups as dynamical systems
Secondary: 22F30: Homogeneous spaces {For general actions on manifolds or preserving geometrical structures, see 57M60, 57Sxx; for discrete subgroups of Lie groups, see especially 22E40} 30F40: Kleinian groups [See also 20H10] 37A15: General groups of measure-preserving transformations [See mainly 22Fxx] 37F35: Conformal densities and Hausdorff dimension

Citation

Stratmann, Bernd O. Weak singularity spectra of the Patterson measure for geometrically finite Kleinian groups with parabolic elements. The Michigan Mathematical Journal 46 (1999), no. 3, 573--587. doi:10.1307/mmj/1030132480. http://projecteuclid.org/euclid.mmj/1030132480.


Export citation